EconPapers    
Economics at your fingertips  
 

Generalized parabolic functions on white noise space

Zhongmin Qian

Stochastic Processes and their Applications, 1997, vol. 67, issue 1, 25-40

Abstract: We study the positive solutions of a heat equation on an infinite-dimensional state space using Hida's white noise analysis. We establish an integral representation theorem for generalized parabolic functions via so-called generalized Cameron-Martin densities, and we apply the representation formula in the study of the positive generalized parabolic functions on the white noise space.

Keywords: Heat; equation; Hida; functiona; Parabolic; function; Positive; functiona; White; noise; space (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00130-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:67:y:1997:i:1:p:25-40

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:67:y:1997:i:1:p:25-40